# SDR TWAA0000704

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200 - 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON TRACK FROM STA 200 TO 218, RBL 44.  REPLACED FLOOR TRACK PER SRM 53-05, PAGE 10G AND H, FIG 4F.  46 INCHES OF TRACK REPLACED.
